Aa
A
A
A
Close
Birth Control (Contraception) Community
6.42k Members
Avatar universal

Depo-Provera

I just got a shot of depo-provera birth control 3 days ago and my period was supposed to start yesterday and it hasn't. I am sexually active and the last time I had sex was on my period last month and we used condoms but I wasn't on birth control and my partner did not go all the way. I just went to the GYN and got my annual pelvic exam and my first shot of depo and so far everything has been okay. However, once I didn't get my period I started to worry and I took a pregnancy test just in case and it did come out negative. But I'm still freaking out since I am only 18 and really do not want to be pregnant. So is it normal to be late for your period after getting the shot? or should I take another test? Thanks.
1 Responses
4744855 tn?1358660223
hi im 21 and im also on the depo shot for 2 years and its normal not to get your period after u get the shot I don't get my period at all except for spotting and u will get a brown discharge but that's all normal so I wouldn't worry about it
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.